• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

severe anxiety on resperdol

S

shadowman222

New member
Joined
Jul 26, 2008
Messages
1
hi i have had mild anxiety for many years about a year ago my anxiety decreased and i developed a psychtic episode they put me on resperidol after 2months of being on it my psycsosis decreased and i have had severe anxity instead can someone tell me if respridol can worsen anxitey disorder
 
S

Starbright

Guest
It made me extremely anxious and I didn't have an anxiety disorder to begin with so I'm damn sure it could worsen an already existing anxiety disorder. Go to your psychiatrist and demand something else.
 

Similar threads


Top